MathSciNet Relay Station
MathSciNet bibliographic data
MR2243864 76D05 (34A05 34B15 76D03 76M55)
Miklavčič, M.; Wang, C. Y. Viscous flow due to a shrinking sheet. Quart. Appl. Math. 64 (2006), no. 2, 283–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement